# SDR SWAA2021081000362

- Difficulty date: July 30, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N7723E
- Make and model: Boeing 737-76N
- Aircraft serial: 32670
- Aircraft time: 48,099 hours, 24,239 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACB DOOR CUTOUT; AFT CORNER SCUFF PLATE IS CRACKED. ; / [01] WELDED 2EA CRACKS ON ACB; AFT CORNER SCUFF PLATE USING ER4043 FILLER ROD LOT#1131216 PER SRM 53-60-15-2R-1;PARA 4.B. (2) AND (4). CAL INFO E10583; S/N KJ256554; [02] VERIFIED WELDING OF 2EA CRACKS ON ACB; AFT CORNER SCUFF PLATE PER SRM 53-60-15-2R-1; NO OBVIOUS DEFECTS NOTED; [03] ACCOMPLISHED FPI INSPECTION TO AFT CORNER SCUFF PLATE IAW BOEING SOPM 20-20-02. NO CRACKS NOTED. TOOL ID D3045995330; UV LAMP: ATS2504; RADIOMETER; [04] SANDED WELD REPAIR AREA PER SRM 53-60-15-2R-1 PARA 4.B.(5); [05] VERIFIED SANDING OF WELD REPAIR PER SRM 53-60-15; [06] APPLIED CHEMICAL CONV COAT AND TWO LAYERS OF BMS10-11; TYPE 1 PRIMER PER SRM 53-60-15-2R-1 PARA 4.B.(6) & (7); [07] VERIFIED; REFINISHED PER SRM 53-60-15-2R-1.; [08] CORRECTED MEASUREMENTS; [09] AFT CORNER SCUFF PLATE WILL BE INSTALLED ON FAULT TTG8Q002DSUG.; [10] CORRECTED MEASUREMENTS; [11] VERIFIED INSTALLED ON CARD TTG8Q002DSUG
